I had C-Diff about 5-6 years ago. My doctor prescribed Nitrofuratoin Mono-Mcr to help prevent bladder infections. He wants me to take one a day for six months. Since I had C-Diff in the past does that me I am more likely to get it again taking this drug?
11 Sep 2010
I realize this answer is a bit late and you may have found out the consequence when you started taking nitrofurantoin. Just wanted to mention that it's hard to say beforehand if you will suffer from C diff, and it's not necessary that you'll suffer it again if you had it once before while on a particular antibiotic. I hope you didn't have to go through it again.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 29 Dec 2010
My Mom has frequent bladder/UTI infections. Could this combination of meds or either med on its own be contributing to this problem? Any help would ...
2 answers • 19 Jun 2012
I was prescribed nitrofurantoin for a bladder infection but finished the prescription 3 weeks ago. however, i'm still having pain and tingling ...
2 answers • 12 Jul 2012
I somehow got a soar throat after taking this medicine for a couple days. No idea if it is a side effect. Just wanted to know if I can take ...
0 answers • 19 Jun 2015